# SDR SIMA200228702

- Difficulty date: October 12, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Engine: Ge CT79B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP1716005
- Part serial: 1552
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UNCOMMANDED PITCH CHANGES IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL VALVE AND FLAP CONTROL VALVE AND FLAP CONTROL BOX IAW MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.
